Summary: Applying the moment inequality of negatively dependent random variables which was obtained by N. Asadian
et al. [J. Iran. Stat. Soc. JIRSS 5, No. 1–2, 69–75 (2006)], the strong limit theorem for weighted sums of sequences of negatively dependent random variables is discussed. As a result, the strong limit theorem for negatively dependent sequences of random variables is extended. Our results extend and improve the corresponding results of P. D. Bai
and P. E. Cheng
[Stat. Probab. Lett. 46, No. 2, 105–112 (2000; Zbl 0960.60026
)] from the i.i.d. case to ND sequences.